# SDR HYIA20160119001

- Difficulty date: January 12, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Cessna 402C
- Aircraft serial: C4020207
- Aircraft time: 15,648 hours, 31,094 cycles
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Part number: 520010723
- Condition: Leaking
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GAS SMELL FROM HEATER.  RAN THE HEATER & FOUND FUEL LEAK COMING FROM HEATER FUEL PUMP LINE ON THE OUTLET SIDE AT FITTING.  R & R HEATER FUEL LINE.  PERFORMED LEAK & OPERATIONS CHECK, EVERYTHING OK IAW MM.
